# SDR SWAA2022020233030

- Difficulty date: November 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS CORROSION ALONG O/B EDGES / REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 14EF IAW BOEING DWG 453A 2610 REV-C; REMOVED CORROSION IAW SRM 51-10-02-0G-0; 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 'A' TAG WN8584
